# SDR CA041102010

- Difficulty date: November 2, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Receptacle
- Part number: 9520011653
- Condition: Leaking
- Location: Chip Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE CHECKING THE ENG MODULE 05 CHIP PLUG DURING ROUTINE D.I., THE SELF CLOSING VALVE OF RECEPTACLE WAS LEAKING. BY PUSHING THE CHIP PLUG IN AND OUT SEVERAL TIMES, THE VALVE WOULD CLOSE TIGHT, STOPPING LEAK. A NEW RECEPTACLE WAS THEN ORDERED. DUE TO DELAY IN RECEIVING THE PART, THE ENG WAS OPERATED FOR APPROX 75 HRS BEFORE THE RECEPTACLE WAS REPLACED. UPON REMOVAL OF THE FAULTY RECEPTACLE, IT WAS OBVIOUS THAT TWO WASHERS WERE CAUSING SELF CLOSING VALVE NOT TO CLOSE PROPERLY, ALLOWING IT TO LEAK. THE MANUF WAS CONTACTED AND IT WAS DECIDED TO REMOVE THE ENG FROM SERV UNTIL FURTHER INVEST.  A SIMILAR WASHER WAS FOUND IN THE MODULE 01 SCAVENGE OIL STRAINER AT 99.9 HOURS.
